# SDR SWAA2022020499517

- Difficulty date: December 6, 2017
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N7751A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36717
- Aircraft time: 32,807 hours, 15,773 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plate
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L WING TRAILING EDGE PANEL SUPPORT WIGGLE PLATE OTBD OF MAIN GEAR ACTUATOR CRACKED.(MARKED) / REMOVED & REPLACED WIGGLE PLATE IAW SRM 51-40-02; ALSO RESTORED FINISH IAWAMM 51-21-99.
